Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 314729, 5 pages
http://dx.doi.org/10.1155/2014/314729
Research Article

Global Stability for a Three-Species Food Chain Model in a Patchy Environment

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 10 June 2014; Accepted 3 August 2014; Published 6 August 2014

Academic Editor: Xinyu Song

Copyright © 2014 Hongli Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hong-Li Li, Cheng Hu, Yao-Lin Jiang, Long Zhang, and Zhidong Teng, “Global Mittag-Leffler stability for a coupled system of fractional-order differential equations on network with feedback controls,” Neurocomputing, 2016. View at Publisher · View at Google Scholar
  • Hong-Li Li, Yao-Lin Jiang, Xiaomei Feng, Zhidong Teng, and Zuolei Wang, “Stability analysis for coupled systems of fractional differential equations on networks,” International Journal of Computer Mathematics, vol. 94, no. 2, pp. 263–274, 2017. View at Publisher · View at Google Scholar